# SDR SWIA201332939

- Difficulty date: March 3, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 26,727 hours, 22,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FIRST EMERGENCY OVERHEAD LIGHT DOES NOT ILLUMINATE.  (FLT 6245)  REPLACED POSITION NR 1 EMERGENCY BATTERY.
